# SDR DHL2003780014

- Difficulty date: December 17, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LIGHT ILLUMINATED AFTER LANDING.  LANDING WAS SMOOTH.  ADJUSTED DOOR UNLATCH SWITCH IAW BMM CHAPTER 52-11-01, OPS CHECKED GOOD ON GROUND.
